Found 46 Documents (Results 1–46)

The ideal structure of partial skew groupoid rings with applications to topological dynamics and ultragraph algebras. arXiv:2211.13071

Preprint, arXiv:2211.13071 [math.RA] (2022).
BibTeX Cite
Full Text: arXiv

Simple group graded rings and maximal commutativity. (English) Zbl 1200.16055

de Jeu, Marcel (ed.) et al., Operator structures and dynamical systems. Satellite conference of the 5th European congress of mathematics, Leiden, Netherlands, July 21–25, 2008. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4747-3/pbk). Contemporary Mathematics 503, 159-175 (2009).
MSC:  16W50 16S35 16D60 54H20
Full Text: arXiv

Crossed product-like and pre-crystalline graded rings. (English) Zbl 1173.16022

Silvestrov, Sergeĭ (ed.) et al., Generalized Lie theory in mathematics, physics and beyond. Berlin: Springer (ISBN 978-3-540-85331-2/hbk). 281-296 (2009).
MSC:  16W50 16S35 16D25
Full Text: DOI

Filter Results by …


all top 5

Year of Publication

all top 3

Main Field